# SDR VTZA02076647

- Difficulty date: March 17, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OF FLT 7187, CREW RECEIVED A SMOKE - TOILET WARNING.  AIRCRAFT PERFORMED AN AIR-RETURN TO DEPARTURE STATION, LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED A/C WITH NO EVIDENCE OF SMOKE OR FIRE.  PERFORMED OPS CHECK OF LAV SMOKE DETECTOR.  NO FAULTS NOTED.  RAN A/C WITH PACKS ON FULL HEAT IN BOTH AUTO & MANUAL.  UNABLE TO DUPLICATE FAULT.  A/C RETURNED TO SERVICE.
